# SDR DL76K021456

- Difficulty date: December 21, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 12,565 hours, 5,953 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: M732591EF
- Part serial: 5018A
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

AFTER PASSING THROUGH 10K FEET GOT MAIN GEAR DOORS LIGHT WITH LANDING GEAR MONITOR AND FORWARD EQUIPMENT EXHAUST FAN STATUS MESSAGE.  STRONG ELECTRICAL ODOR APPEARED IN COCKPIT SIMULTANEOUSLY.  DOOR LIGHT EXTINGUISHED AFTER 2 OR 3 MINUTES.  FOUND FWD EQUIP EXHAUST COOLING FAN C/B ON P6 PANEL POPPED, WON`T  RESET.  T/S PER FIM NO POWER TO EXHAUST FAN.  REPLACED CARD M990 IN P5, NO HELP.  FOUND NO POWER THROUGH RELAY K345.  REPLACED SAME, NO HELP.  FOUND FWD EQUIP COOLING FAN BAD.  REPLACED SAME.
